# SDR UALA2011121506901

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL HAS A DENT ON LEADING EDGE AT 5:00 POSITION.  MAJOR REPAIR ACCOMPLISHED.  EVALUATED DENT LIMITS AND FOUND OUT OF LIMITS PER SRM.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLERS AND INSTALLED PER SRM ON NON ROUTINE 29135.
